Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

High bilirubin levels, allergic reactions. Due to jaundice infection?

I have had a high bilirubin for about eight years now and the doctors that i have seen haven t been able to find the reason for this they ran a series of test hepatitis and all but still no answer. My eyes and skin doesn t show but i would still like to find out why my bilirubin is so high. Another problem that i have been having lately is allergic reaction could the Jaundice cause that
Asked On : Sun, 10 Oct 2010
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
I dont thik allergies and hight bilirubin count are related. But you should find the cause of jaundice if there are some symptoms that bothers you. Kit can be metabolic disorder or congenital disorder and more specific tests should be done in this case. Also, you should follow some hepatoprotecive diet and see will there be some improvement.
Wish you good health. Regards
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor